# SDR WX0A2015030972458

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 32,076 hours, 20,238 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT & CRUISE WITH AUTO PILOT ON THE ACFT DID NOT SEEM TO TRIM OUT RUDDER.  ONCE DESCENDING THE AUTO PILOT DUE TO SIDE SLIP CONDITION WE WERE ABLE TO TRIM OUT THE RUDDER.  IT TOOK MORE THAN 2 FULL UNITS TO THE RT TO CTR IT.  OVER THE COURSE OF THE REST OF THE FLIGHT WITH AUTO PILOT ON AGAIN IT SLOWLY DECREASED THE RUDDER INPUT DOWN APPROX 1 UNIT TO THE RT WHICH PUT THE ACFT BACK INTO A SIDE SLIP CONDITION.  FOUND RUDDER 2 DEGREES LT OF CTR WITH RUDDER TRIM AT 0 DEGREES.  CENTERED RUDDER TRIM ACTUATOR IAW AMM 27-22-51.  OPERATIONS CHECKED GOOD IAW WO 247917.
